# SDR SWAA093582

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 5,676 hours, 3,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
